# SDR UF6A990754

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: JD256J0064001
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - REAR BAGGAGE DOOR EMERGENCY SLIDE AFT ATTACHMENT BRACKET IS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-06.  (M)
